MAUDE Adverse Event Report: MEDTRONIC XOMED INC. XPS BLADE; BUR, EAR, NOSE AND THROAT

MEDTRONIC XOMED INC. XPS BLADE; BUR, EAR, NOSE AND THROAT
Model Number 1882040
Medical Device Problem Code Vibration (1674)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare professional (hcp) reported via manufacturer representative that the blade wobbled/vibrated severely when being used in the patient during the inferior turbinate reduction procedure.They changed out the blade as part of the troubleshooting steps.There was no intervention planned or performed.There was a 5 minutes delay with the procedure.The procedure was completed with backup product(s).There was no patient impact.

Brand Name
XPS BLADE
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key11902069
Report Number1045254-2021-00263
Device Sequence Number1321076
Product Code EQJ
UDI-Device Identifier00681490613286
UDI-Public00681490613286
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1882040
Device Catalogue Number1882040
Device Lot Number0221853309
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1